Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Relation between right and left involutions of a Hilbert algebra


Author: P. P. Saworotnow
Journal: Proc. Amer. Math. Soc. 102 (1988), 57-58
MSC: Primary 46K15,; Secondary 46H20
MathSciNet review: 915715
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Existence of a densely defined right involution in a Hilbert algebra implies existence of a left involution.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46K15,, 46H20

Retrieve articles in all journals with MSC: 46K15,, 46H20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0915715-0
PII: S 0002-9939(1988)0915715-0
Keywords: Hilbert algebra, $ {H^ * }$-algebra, right $ {H^ * }$-algebra, left $ {H^ * }$- algebra, weak right $ {H^ * }$-algebra, weak left $ {H^ * }$-algebra, right involution, left involution
Article copyright: © Copyright 1988 American Mathematical Society